# SDR 04FDEA00677

- Difficulty date: March 14, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46613
- Aircraft time: 77,194 hours, 30,802 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 77711622
- Condition: Undertorqued
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX FOUND BOLT INSTALLED IN INBOARD FLAP VANE INSTALLED, UNDER TORQUED.  MX INSTALLED BOLT IN LEFT I/B FLAP VANE ATTACH POINTS.
